Oxaliplatin-induced ocular toxicities remain overlooked

Date 29 June 2016
Event ESMO World Congress on Gastrointestinal Cancer 2016
Session ESMO World Congress on Gastrointestinal Cancer 2016 - Abstracts book
Presenter E. Una Cidon
Citation Annals of Oncology (2016) 27 (2): 1-85. 10.1093/annonc/mdw199
Authors E. Una Cidon1, P. Alonso2
  • 1Oncology Department, Royal Bournemouth Hospital, NHS Foundation Trust, Bournemouth, United Kingdom, /
  • 2Clinical University Hospital, Valladolid, Spain, /

Abstract

Oxaliplatin is a third generation platinum derivative, used mainly for gastrointestinal tumors. Ocular toxicity is uncommon but it has been reported. In fact, oxaliplatin might produce a variety of ocular changes, most of them transient and reversible. We presented a previous study last year which showed an incidence of 10%. We decided to continue the study and present update results this year.